# SDR RAIA00710038

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 22,449 hours, 19,908 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 2309290000
- Part serial: 169
- Condition: Failed
- Location: Lt Mlg
- Part time: 22,442 hours, 19,900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5489 - IAD - LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN UPLOCK BOX, OPS CHECK GOOD.
